Type-Definable and Invariant Groups in O-Minimal Structures

Journal of Symbolic Logic 72 (1):67 - 80 (2007)

Let M be a big o-minimal structure and G a type-definable group in Mⁿ. We show that G is a type-definable subset of a definable manifold in Mⁿ that induces on G a group topology. If M is an o-minimal expansion of a real closed field, then G with this group topology is even definably isomorphic to a type-definable group in some Mk with the topology induced by Mk. Part of this result holds for the wider class of so-called invariant groups: each invariant group G in Mⁿ has a unique topology making it a topological group and inducing the same topology on a large invariant subset of the group as Mⁿ
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1174668384
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,629
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Quasi-o-Minimal Structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Definable Open Sets As Finite Unions of Definable Open Cells.Simon Andrews - 2010 - Notre Dame Journal of Formal Logic 51 (2):247-251.
Subsimple Groups.Frank Wagner - 2005 - Journal of Symbolic Logic 70 (4):1365 - 1370.
Presburger Sets and P-Minimal Fields.Raf Cluckers - 2003 - Journal of Symbolic Logic 68 (1):153-162.
Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Automorphism Groups of Trivial Strongly Minimal Structures.Thomas Blossier - 2003 - Journal of Symbolic Logic 68 (2):644-668.
Minimal Groups in Separably Closed Fields.E. Bouscaren & F. Delon - 2002 - Journal of Symbolic Logic 67 (1):239-259.
A Note on Superstable Groups.Jerry Gagelman - 2005 - Journal of Symbolic Logic 70 (2):661-663.
Expansions of o-Minimal Structures by Fast Sequences.Harvey Friedman & Chris Miller - 2005 - Journal of Symbolic Logic 70 (2):410-418.


Added to PP index

Total views
14 ( #611,194 of 2,280,568 )

Recent downloads (6 months)
2 ( #568,325 of 2,280,568 )

How can I increase my downloads?


My notes

Sign in to use this feature